# SDR 96ZZZX4393

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N25JK
- Make and model: Beech D55
- Aircraft serial: TE533
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Reservoir
- Condition: Av Gas Filled
- Location: De-Ice Tank
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ANNUAL INSPECTION FOUND PROPELLER AND WINDSHIELD ALCOHOL RESERVOIRS FILLED WITH 100LL AV GAS.  SUSPSECT TANK MISTAKEN FOR HEATER FUEL TANK.  FIRE HAZARD IF SYSTEM USED WITH ENGINES RUNNING.  TANK IS PROPERLY MARKED FOR DE-ICER FLUID.
